MAUDE Adverse Event Report: CREAGH MEDICAL LTD FIRST CHOICE; PTA CATHETER

CREAGH MEDICAL LTD FIRST CHOICE; PTA CATHETER
Model Number UHP7588
Health Effect - Clinical Codes No Information (3190); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2018
Type of Reportable Event Malfunction
Event or Problem Description
Customer has reported that during procedure the balloon popped when they took it out there was a pin hole in it.
 
Additional Manufacturer Narrative
This complaint could neither be confirmed, or the root cause determined.The device was not returned for evaluation.A review of the batch history records and process controls has been carried out.The units were processed to the correct validated parameters.All units from this batch were subjected to a 100% final inspection process, including 100% wet leak testing.All units were inspected under a 10x vision system and all observed defective units were removed.All manufacturing operations were completed by fully trained operators.The current inspection & testing controls in place are deemed effective.All associated batch records have been reviewed and no anomalies or unusual data readings have been noted during this investigation.This failure mode is documented in the design fmea.Conclusion: the root cause of this issue is currently unknown.
 
Event or Problem Description
 
Event or Problem Description
Follow-up report to submit additional information not known at time of initial submission.

Brand Name
FIRST CHOICE
Common Device Name
PTA CATHETER
Manufacturer (Section D)
CREAGH MEDICAL LTD
ida business park
ballinasloe, H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL LTD
ida business park
ballinasloe, H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
shane costello
ida business park
ballinasloe, galway H53 K-8P4
EI   H53 K8P4
MDR Report Key8522131
Report Number3005994106-2019-00006
Device Sequence Number1870612
Product Code LIT
UDI-Device Identifier05391525783314
UDI-Public05391525783314
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K113468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2020
Device Model NumberUHP7588
Device Catalogue NumberUHP7588
Device Lot Number21700266
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/28/2019
Supplement Date Received by Manufacturer03/28/2019
03/28/2019
Initial Report FDA Received Date04/17/2019
Supplement Report FDA Received Date12/16/2019
09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown